# SDR GTIA2018030902500

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 2,930 hours, 1,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE DECENT EA SMELLED BURNT PLASTIC. PERFORMED TSM 05-50-00-810-831-A TYPE 9 COS FOUND NO EVIDENCE OF CABIN ODOR. AIRCRAFT OK FOR SERVICE.
